# SDR USAA920081830

- Difficulty date: October 6, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 51,463 hours, 34,819 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69468314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR, STRINGER TIE CLIP CRACKED AT BS 360, S5L.  REPLACED STRINGER TIE CLIP AT BS 360, S5L IAW BOEING SERVICE BULLETIN 737-53-1268-00.
